# SDR CA190430001

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROL COLUMN STICKS/CATCHES WHEN PULLING AFT DURING FLIGHT CONTROL CHECK.  COULD NOT DUPLICATE AT FIRST, EXCEPT PLAY IN DISCONNECT MODULE. PUT FINGERS ON THE BOLTS THAT HOLD THE DISCONNECT TO THE PILOTS TORQUE TUBE AND THE BOTTOM TWO WERE TIGHT BUT SHANKED OUT AND SPINNING IN PLACE WHEN YOU MOVE THE PILOTS CONTROL COLUMN. THE MATING PLATES WOULD TWIST SOME BETWEEN THE PILOTS TORQUE TUBE AND THE DISCONNECT. TIGHTENED THOSE PER THE CHALLENGER 300 MM 27-31-01 AND THE TWIST STOPPED BETWEEN THE PLATES BUT COULD DUPLICATE A CLICKING NOISE NOW FAIRLY CONSISTENT. REMOVED THE PILOTS CONTROL COLUMN BOOT AND FOUND TWO BLACK ALUMINIUM CAST PLATES LOOSE AND CLICKING. CHECKED THE TORQUE AND THEY WERE WITHIN THE TOLERANCE. RE- SAFETIED THE BOLTS AND REINSTALLED THE PILOTS CONTROL COLUMN BOOT AND TORQUED THE PILOT COLUMN BOOT CLAMP. CAN`T FEEL ANYMORE CATCHES OR STICKING WHEN MOVING THE CONTROL COLUMN THROUGH THE FULL RANGE OF TRAVEL WITH HYDRAULIC POWER ON AND OFF WORK WAS PERFORMED IAW BOMBARDIER CHALLENGER 300 MM CHAPTER 27-31-33. (TC# 20190430001)
